Tohoku Mathematical Journal

Correction: ``A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension''

Kenji Matsuki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 52, Number 4 (2000), 629-631.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178207758

Digital Object Identifier
doi:10.2748/tmj/1178207758

Mathematical Reviews number (MathSciNet)
MR1793939

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 14E05: Rational and birational maps

Citation

Matsuki, Kenji. Correction: ``A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension''. Tohoku Math. J. (2) 52 (2000), no. 4, 629--631. doi:10.2748/tmj/1178207758. http://projecteuclid.org/euclid.tmj/1178207758.


Export citation

References

  • [AMR] D. ABRAMOVICH, K. MATSUKI AND S. RASHID, A note on thefactorization theorem of toric bira-tional maps after Morelli andits toroidal extension, Tohoku Math. J. 51 (1999), 489-537.
  • [AKMW] D. ABRAMOVICH, K. KARU, K. MATSUKI AND J. WLODARCZYK, Torification and factorization o birational maps, math.
  • [Morelli1] R. MORELLI, The birational geometry of toric varieties, J. Alg. Geom.5 (1996), 751-782
  • [Morelli2] R. MORELLI, Correction to"The birational geometry of toric varieties", homepage at the Univ. of Uta (1997), 767-770.

See also

  • Original Paper: Dan Abramovich, Kenji Matsuki, Suliman Rashid. A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension. Tohoku Math. J., Volume 51, Number 4 (1999), pp. 489-537.